# SDR CALA2025010601798

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 31,092 hours, 11,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - R/H FWD OVER WING EMERGENCY LIGHT INOP. RELAMP THE R/H FWD OVERWING  EXTERIOR EMERGENCY LIGHT AND OPS CHECK LAMP, OPS CHECK GOOD.REF: AMM 33-51-00
